# SDR DALA2024062406415

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,478 hours, 23,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: P, C
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INDICATOR DOES NOT ILLUMINATE WITH SLIDE LEVER IN ARM POSITION.  REMOVED DEBRIS FROM GIRT BAR LATCH OPS CK'D LATCH MECHANISM OK IAW B757 AMM 52-12. (5610640)
